MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 5F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 5F; CHRONIC CATHETERS
Catalog Number 0700515
Medical Device Problem Codes Loss of or Failure to Bond (1068); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during preparation of a chronic catheter placement procedure, the device was allegedly did not make it into the patient because there was no cuff.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 5f power line s/l catheter loaded onto a tunneler was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed.The tissue cuff was noted to be missing from the catheter body and was not returned.The tissue cuff was not returned.Adhesive residue was noted near the 4.0cm depth mark.The manufacturing site review states, visual inspection of the images showed a 5f power line s/l catheter, it was observed that the tissue cuff was not present in the catheter body.A closer view revealed the presence of adhesive apparently between the 4.0 cm depth mark, residue from the cuff was also observed in the catheter tube.Therefore, the investigation is confirmed for the reported cuff failure to bond and component missing issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 5F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21871354
Report Number3006260740-2025-02451
Device Sequence Number18300613
Product Code LJS
UDI-Device Identifier00801741036583
UDI-Public(01)00801741036583(11)240926(17)280531(10)REJV1545
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K050185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0700515
Device Lot NumberREJV1545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown